On the homogenization of partial integro-differential-algebraic equations

Waurick, Marcus (2016) On the homogenization of partial integro-differential-algebraic equations. Operators and Matrices, 10 (2). pp. 247-283. ISSN 1846-3886

[thumbnail of Waurick-OM-2016-homogenization-of-partial-integro-differential-algebraic-equations]
Text (Waurick-OM-2016-homogenization-of-partial-integro-differential-algebraic-equations)
Accepted Author Manuscript

Download (481kB)| Preview


    We present a Hilbert space perspective to homogenization of standard linear evolutionary boundary value problems in mathematical physics and provide a unified treatment for (non-)periodic homogenization problems in thermodynamics, elasticity, electro-magnetism and coupled systems thereof. The approach permits the consideration of memory problems as well as differential-algebraic equations. We show that the limit equation is well-posed and causal. We rely on techniques from functional analysis and operator theory only.

    ORCID iDs

    Waurick, Marcus ORCID logoORCID: https://orcid.org/0000-0003-4498-3574;